# SDR UALA2012041502283

- Difficulty date: April 13, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 38,087 hours, 15,599 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 338
- Condition: Faulty
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO TRIM NOT WORKING A-C PITCHES UP W- NO INPUT ON STICK.  REPLACED ELAC 2 PER AMM REF FIM TASK 27-30-00-810-853-A.  TESTS NORMAL PER AMM TASK 27-93-00-710-001.  PER FIM TASK NEXT HIT REPLACE ACCLRM-3 AND ACCLRM-4.
